Moduli of smoothness and polynomial approximations of functions in quasi-conformal domains
Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 513-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_3_a2,
author = {V. I. Belyi and P. M. Tamrazov},
title = {Moduli of smoothness and polynomial approximations of functions in quasi-conformal domains},
journal = {Doklady Akademii Nauk},
pages = {513--516},
year = {1978},
volume = {241},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a2/}
}
TY - JOUR AU - V. I. Belyi AU - P. M. Tamrazov TI - Moduli of smoothness and polynomial approximations of functions in quasi-conformal domains JO - Doklady Akademii Nauk PY - 1978 SP - 513 EP - 516 VL - 241 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a2/ LA - ru ID - DAN_1978_241_3_a2 ER -
V. I. Belyi; P. M. Tamrazov. Moduli of smoothness and polynomial approximations of functions in quasi-conformal domains. Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 513-516. http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a2/